# SDR UALA2011112106392

- Difficulty date: November 21, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 36,466 hours, 14,840 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED WITH MSG 'EPSU BATTERY AFT L'.  REPLACED BATTERY ON AFT L EPSU CHARGER.  EMERGENCY LIGHTS TEST OKAY.
